Hello curiousdaughter. I was at one time on both medications. Not at the same time mind you. Cymbalta, after being on it for almost a year and a half, I developed some severe reactions to. So, it was stopped. Most people react very favourably to cymbalta. And have nothing but praise for it. And rightfully so. I had no weight gain while on it. Just curious, why switching from one to the other? Have a good day, hope it works well for you,
You may have some mild nausea and headache, maybe some diarrhea when you first start the Cymbalta. Is the doctor weaning you off the Zoloft before starting the Cymbalta? If not, you may have some brain "zap" sensations which are nothing to worry about, just annoying. Otherwise, you should be just fine. The side effects of Cymbalta generally subside with continued use so unless they become intolerable, be patient, it will get better.
Good luck on the new med,
Hello curiousdaughter, welcome aboard friend. I have only just changed from zoloft to cymbalta about 4 weeks ago. I was taking 100mg zoloft and started next day on 60mg cymbalta. I felt like my old self again , slightly manic with plenty of energy, just how i like to live. Whilst getting used to cymbalta i had stong headaches most of the day but they lessened as the days went by. Other than that the transision went well and i hope it goes the same for you. When changing meds there always problems but unless they become unbearable stick it out. Take care my friend. Brewstercharli
Hi curious! I have been switched to different SSRI'S in the past. I was switched from Paxil to Zoloft years ago. I did experience alittle anxiety and had a few headaches, but they did not last long. I have been doing great on Zoloft 200 mg for a long time n ow. I hope that you get good results with Cymbalta. I have known people who have done very well on this medication. Everyone's different. That is why the doctors put us on trials. I wish you the best! Sweetie Pie
Hi curiousdaughter! I've been taking Cymbalta (60 mg.) for a few months now for chronic pain relief. At the beginning, I had a little bit of nausea. I'm not entirely certain if this is from the medication or my health condition. I do know that I have dry mouth sometimes; this was worse at the beginning but only lasted for a few weeks then. I have that side effect intermittently now.
I do find that my dreams are different & when I try to wake up in the morning, it seems as if I'm being pulled back into the dreamworld. I get the impression that while taking Cymbalta, it wants you to sleep at least 8 hours straight. (I generally sleep less than that). Sometimes I feel a bit "fuzzy" for a few minutes after awakening. This could be due to the fact that perhaps I haven't slept long enough. My dreams seem very vivid but also unusual at times; nothing bad or scary or nightmares, just different than what I used to dream before. Also, before I was able to control my dreams somewhat but now I'm not able to do that.
Last week my dosage was increased to 120 mg. I can't believe the difference that it has made with my level of daily pain! And in such a short span of time! I still have my pain, however, it's very severely suppressed presently. It's manageable now. Also, I've been very swollen, sore & tender for months & months & this has improved too. I'm starting to feel like "my old self" again. :)
Please keep your fingers crossed for me & I'll do the same for you curiousdaughter! Good luck with your decision with your health management. Please remember that medications affects everyone differently & try to give it time to get into your system to work (if you're able). All the best to you!
from Wendy :) P.S. I like the fact that you get this in a time-release capsule which lasts for 24 hours. That's awesome! :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2009 • 3 answers
Posted 24 Nov 2012 • 2 answers
Posted 22 May 2013 • 3 answers
Posted 30 Aug 2015 • 2 answers
Posted 18 Jan 2017 • 1 answer